Certain integrals involving ℵ-functions and Laguerre polynomials

  • P. Agarwal
  • M. Chand
  • J. Choi


UDC 517.5
Our aim is to establish certain new integral formulas involving $\aleph$ -functions associated with Laguerre-type polynomials. We also show how the main results presented in paper are general by demonstrating 18 integral formulas that involve simpler known functions, e.g., the generalized hypergeometric function $_pF_q$ in a fairly systematic way.
How to Cite
Agarwal, P., M. Chand, and J. Choi. “Certain Integrals Involving ℵ-Functions and Laguerre polynomials”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 9, Sept. 2019, pp. 1159-75, https://umj.imath.kiev.ua/index.php/umj/article/view/1507.
Research articles